sexologist-icon
Bleeding after ipill
Last Sunday my wife had taken ipill, within 1 hour after the intercouce. It has been 1 week, she is having irregular bleedings. Is it serious? Her period was over before 1 day of intercouce. + Bleeding means she is not pregnant? Is it normal or something serious ?
110658 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

this is normal after ipill do not worry. she wil get her period after 20 25 days now. do not worry
Answered
Flag this Answer
Flag this answer
41/48 people found this helpful
Was this answer helpful?

This question featured in :

Why is my penis bleeding Heavy bleeding after taking ipill Ipill effect on periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.